International Journal of Modern Nonlinear Theory and Application

Volume 1, Issue 3 (September 2012)

ISSN Print: 2167-9479   ISSN Online: 2167-9487

Google-based Impact Factor: 0.27  Citations  

Fixed Point Theorems of Hegedus Contraction Mapping in Some Types of Distance Spaces

HTML  XML Download Download as PDF (Size: 154KB)  PP. 93-96  
DOI: 10.4236/ijmnta.2012.13013    5,293 Downloads   8,800 Views  Citations

ABSTRACT

In the present paper, we prove some fixed point theorems of Hegedus contraction in some types of distance spaces, dislocated metric space, left dislocated metric space, right dislocated metric space and dislocated quasi-metric metric space which are generalized metrics spaces where self-distances are not necessarily zero.

Share and Cite:

Ahmed, M. , Zeyada, F. and Hassan, G. (2012) Fixed Point Theorems of Hegedus Contraction Mapping in Some Types of Distance Spaces. International Journal of Modern Nonlinear Theory and Application, 1, 93-96. doi: 10.4236/ijmnta.2012.13013.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.